Hail, Baker
- When
- June 3, 3:50 PM EST
- Where
- Baker County, Taylor
- Measured
- 0.75 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 30.433, -82.283
Broadcast media report.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 3, 1:15 PM EST, 2 hours 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 215 PM EDT MON JUN 03 2002 CURRENT...QUITE HOT AROSS THE AREA EARLY THIS AFTERNOON WITH TEMPS AT 2 PM IN THE MID 90S ACROSS NE FLORIDA AND THE CLOSE TO 100 ACROSS MUCH OF SE GEORGIA. SCATTERED CU JUST NOW BEGINNING TO DEVELOP WITH HIGH PRESSURE ALOFT KEEPING CLOUDS QUITE SUPPRESSED. WITH SEA BREEZE JUST BEGINNING TO DEVELOP AND CAPES RUNNING AOA 3000J/KG STILL EXPECT A FEW THUNDERSTORMS TO DEVELOP LATER IN THE AFTERNOON... MAINLY OVER INLAND FLORIDA ZONES WHERE SEA BREEZE FORCING WILL BE STRONGEST. FORECAST...H5 HIGH FCST TO SHIFT SLOWLY EAST OVER THE NEXT 24 HOURS. SFC HIGH PRESSURE ALSO FCST TO BUILD OFF THE EASTERN SEABOARD. AS A RESULT...FLOW ON TUESDAY WILL BE EASTERLY WHICH WILL KEEP TEMPERATURES DOWN FROM TODAYS NEAR RECORD HIGHS. SUCH A FLOW SHOULD KEEP MOST CONVECTIVE ACTIVITY CONFINED TO WEST COAST SO WILL GO WITH HIGHEST POPS OVER FAR WESTERN COUNTIES WITH LOWEST POPS ALONG EAST COAST. FOR WEDNESDAY...MESOETA SHOWS PWATS DROPPING BELOW 1.2 INCHES ACROSS MUCH OF CWA WHICH SHOULD PRECLUDE ANYTHING BUT A FEW ISOLATED STORMS. BEYOND WEDNESDAY...WILL KEEP AN EYE ON SOUTHERN GULF AS AVN AND CANADIAN ARE PERSISTENT IN DEVELOPING LOW PRESSURE BY WEDNESDAY. THE WAY IT LOOKS NOW EVEN IF SOME DEVELOPMENT DOES DEVELOP ITS MOVEMENT WILL BE QUITE SLOW WITH NO IMPACT ON THE FORECAST THROUGH THE LATTER PART OF THE WEEK. OTHERWISE...MODELS DISAGREE ON EVOLUTION OF UPPER PATTERN. AVN/MRF WANTS TO DIG TROUGH INTO SOUTHEAST BY SATURDAY WITH SOUTH TO SOUTHWEST FLOW OVER THE AREA WHICH WOULD ENHANCE AFTN CONVECTION. MOST OTHER GUIDANCE SUGGESTS A MUCH WEAKER AND MORE PROGRESSIVE TROUGH WHICH BYPASSES AREA WITH A RIDGE BUILDING OVER THE EASTERN SEABOARD BY THE WEEKEND. WILL LEAN TOWARDS THE LATTER SOLUTION WITH POPS BELOW MRF GUIDANCE AND TEMPS A COUPLE DEGREES ABOVE GUIDANCE. MARINE...NO HIGHLIGHTS. NO MAJOR CHANGES TO PREVIOUS. AMG BB 071/093 070/092 070 25121 SSI BB 076/086 075/087 074 25010 JAX BB 073/090 072/090 070 25-21 SGJ BB 075/087 074/086 073 25-1- GNV BB 073/094 073/092 070 25121 OCF BB 072/095 072/092 070 25121= .JAX... .GA...NONE. .FL...NONE. CAMP/CARROLL
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-032300- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1210 PM EDT MON JUN 3 2002 ...HEAT INDICES BETWEEN 100 AND 105 DEGREES... ...A FEW THUNDERSTORMS LATE THIS AFTERNOON AND EVENING... TEMPERATURES THIS AFTERNOON WILL TOP OUT FROM THE LOWER TO MID 90S ALONG THE COAST TO AROUND 100 OVER INLAND AREAS. THIS WILL PUSH THE HEAT INDICES TO THE 100 TO 105 DEGREE RANGE. A HEAT INDEX OF 105 DEGREES IS CONSIDERED THE LEVEL WHERE MANY PEOPLE BEGIN TO EXPERIENCE EXTREME DISCOMFORT OR PHYSICAL STRESS. EFFECTS CAN BE MINIMIZED BY REDUCING OUTDOOR ACTIVITIES...DRINKING PLENTY OF WATER OR NON-ALCOHOLIC BEVERAGES...AND WEARING LIGHT-COLORED CLOTHING. IF POSSIBLE...SPEND TIME IN AIR CONDITIONED FACILITIES. A FEW THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING ACROSS THE REGION...MAINLY OVER INTERIOR NORTH FLORIDA. STORM MOTION WILL GENERALLY BE TO THE WEST AT 10 MPH OR LESS. THE GREATEST HAZARDS FROM THESE STORMS WILL BE FREQUENT LIGHTNING AND WIND GUSTS OVER 40 MPH. DUE TO THE SLOW MOVEMENT OF STORMS...LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. ANY STORM ACTIVITY IS EXPECTED TO REMAIN BELOW SEVERE LIMITS AND SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. CARROLL
The Jacksonville radar (KJAX), 56 km away, was scanning. The volume nearest the first event began at 20:51 UTC.
1 hail. Local standard time, as filed.
Broadcast media report.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2002Every state in 2002This day in weather historyWarnings in Florida, June 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5300862.